Drug safety - case reports · 2015
Rhabdomyolysis in Clozapine Overdose.
СтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Jansman Frank G A, Crommelin Heleen A, van Hout Freek J A H, Meulenbelt Jan
Аннотация
CONTEXT: Clozapine is used for decennia for the treatment of schizophrenia. Agranulocytosis, diabetic ketoacidosis, gastrointestinal hypomotility, and myocarditis are well-known adverse effects of clozapine, which are sometimes life threatening. Here we report a case of rhabdomyolysis upon an acute overdose of clozapine.
CASE: A male patient, 36 years, with elevated creatinine kinase levels (9899 U/l), developed rhabdomyolysis afterafter admission to the emergency department. Approximately 2-4 h earlier he had intoxicated himself with his maintenance oral medication clozapine 125 mg, temazepam 20 mg and lorazepam 1.5 mg. Co-medications, and physical and laboratory examinations did not reveal other risk factors for rhabdomyolysis. According to the Naranjo probability scale there was a probable relation between clozapine dose and symptoms, that developed approximately 2-4 h after the auto-intoxication of 125 mg tablets. At day 5 of hospitalization, clozapine and creatinine kinase levels returned to normal and the patient was discharged with no somatic sequelae.
CONCLUSIONS: Elevated creatinine kinase levels in acute clozapine intoxication may be an indicator that rhabdomyolysis may be involved.
CASE: A male patient, 36 years, with elevated creatinine kinase levels (9899 U/l), developed rhabdomyolysis afterafter admission to the emergency department. Approximately 2-4 h earlier he had intoxicated himself with his maintenance oral medication clozapine 125 mg, temazepam 20 mg and lorazepam 1.5 mg. Co-medications, and physical and laboratory examinations did not reveal other risk factors for rhabdomyolysis. According to the Naranjo probability scale there was a probable relation between clozapine dose and symptoms, that developed approximately 2-4 h after the auto-intoxication of 125 mg tablets. At day 5 of hospitalization, clozapine and creatinine kinase levels returned to normal and the patient was discharged with no somatic sequelae.
CONCLUSIONS: Elevated creatinine kinase levels in acute clozapine intoxication may be an indicator that rhabdomyolysis may be involved.